# SDR CALA2015020600082

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 7,405 hours, 2,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK 8 ABC - 14 ABC EMER LIGHTS INOPERATIVE.  TROUBLESHOOTING REVEALED AN INOPERATIVE BATTERY PACK M2503, AN INOPERATIVE FUSE.  REPLACED BATTERY PACK IAW AMM 33-51-06.  REPLACED FUSE IAW AMM 33-51-06.  EMER LIGHTS TESTED OK IAW AMM 33-51-00.
